On the generation of oscillating enveloping waves in saturated
Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 393-396
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_3_a13,
author = {A. M. Maksimov and E. V. Radkevich and I. Ya. \`Edel'man},
title = {On the generation of oscillating enveloping waves in saturated},
journal = {Doklady Akademii Nauk},
pages = {393--396},
year = {1995},
volume = {345},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a13/}
}
TY - JOUR AU - A. M. Maksimov AU - E. V. Radkevich AU - I. Ya. Èdel'man TI - On the generation of oscillating enveloping waves in saturated JO - Doklady Akademii Nauk PY - 1995 SP - 393 EP - 396 VL - 345 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a13/ LA - ru ID - DAN_1995_345_3_a13 ER -
A. M. Maksimov; E. V. Radkevich; I. Ya. Èdel'man. On the generation of oscillating enveloping waves in saturated. Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 393-396. http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a13/